# SDR DALA2024100809792

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N366DX
- Make and model: Airbus A321-211
- Aircraft serial: 8694
- Aircraft time: 17,607 hours, 7,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3066, CORROSION FLOOR BEAM LOCATED +Y765 FROM FR67 TO FR68 AT AFT GALLEY AREA (SSI: 534147). CORRECTIVE ACTION: REPLACED FLOOR BEAM Y765 LOCATED FR67 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 AND DWG D53472904 ISSUE: G, RELEASE DATE: 02-MAR-21, DWG D53472001, ISSUE: E, RELEASE DATE: 13-MAR-19. MEASURES OF CORROSION ARE: L= 0.971 INCH, W= 0.555 INCH. (LP 0597205)
